# SDR UIEA2019062744569

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,990 hours, 14,831 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780639186
- Part serial: 2466
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR ISOLATION VALVE INOPERATIVE.   REMOVED AND REPLACED CTR ISOLATION VALVE. OPS AND LEAK CHECK GOOD IAW AMM 36-11-04.
